# SDR DALA2022102706966

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 55,219 hours, 38,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT EMERGENCY CEILING LIGHTS AND TAIL CONE SLIDE EMERGENCY LIGHTS INOP LOG-PAGE UPDATED @ 27OCT22 0620 UTC 02 CORR BY HOLDEN 00466094 CLT 27OCT22 ATA 3352 RII: N ENTR 00466094 W R/R EMERGENCY LIGHT BATTERY ASSY PER B717 AMM 33-51. P/N OFF 803949-1, P/N ON AD-803949-1. BATTERY PACK# B5-116. OP TEST OF EMERG LIGHTING CKS GOOD. (LP #9346330)
